# SDR DALA14017539255

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 45,188 hours, 25,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE OUT OF TOLERANCE IN AFT CARGO DOOR SILL.  ACCOMPLISHED REPAIR IAW ERA 524124-14, REV O.
